| Catalog Number |
8065992745 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
Conjunctival Hemorrhage (4808)
| Date of Event |
07/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Additional information received indicates that six of an ophthalmic knives were found blunt.
Additional Manufacturer Narrative
A sample was not received at the manufacturing site for evaluation; however the attached customer video confirms the reported issue of the blunt.A review of the device history record traceable to the reported lot numbers, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The photo was reviewed by the manufacturing site.Photo show a label with reported lot number.Reported issue cannot be confirmed from photo.The attached customer video confirms the dull knife; however because a sample was not received at the manufacturing site and the device history record review of the lot number provided indicated the product was processed and released according to the product¿s acceptable criteria, therefore; the root cause for the customer complaint issue cannot be determined.All knives are 100% inspected by trained operators using a minimum of 10x magnification during manufacturing.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during cataract surgery, three ophthalmic knives were blunt.Surgery was completed with an alternative knife.Patient experienced bleeding.Current condition of patient is unknown.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).